# SDR DLM88091297

- Difficulty date: August 1, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 39,833 hours, 32,517 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 1058461
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE SMOKE WAS FOUND COMING FROM THE FLOOR VENTS AT ROW 20A.  THE AIRCRAFT WAS GROUNDED AND REMOVED FROM SERVICE.  MAINTENANCE FOUND THE LEFT STATIC PORT HEATER WAS OVERHEATED AND BURNED P/N 105846-1.  THE HEATER BLANKET WAS REMOVED AND REPLACED PER AMM.
